# SDR HALA2010011800036

- Difficulty date: January 18, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 30,119 hours, 5,746 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS MESSAGE FWD CABIN TEMP.  TEST CABIN TEMP CONTROL IAW BFIM 21 61 00 FIG 404, SYSTEM OK.
